• Previous Article
    Existence and uniqueness of a solution for a class of parabolic equations with two unbounded nonlinearities
  • CPAA Home
  • This Issue
  • Next Article
    Serrin-type blowup criterion for full compressible Navier-Stokes-Maxwell system with vacuum
January  2016, 15(1): 185-196. doi: 10.3934/cpaa.2016.15.185

One Class of Sobolev Type Equations of Higher Order with Additive "White Noise"

1. 

University of Bologna, Department of Mathematics, Piazza di Porta San Donato, 5, Bologna, Italy

2. 

South Ural State University, Dep. of Mathematics, Mechanics and Computer science, Lenin avenue, 76, Chelyabinsk, Russian Federation, Russian Federation

Received  September 2015 Revised  October 2015 Published  December 2015

Sobolev type equation theory has been an object of interest in recent years, with much attention being devoted to deterministic equations and systems. Still, there are also mathematical models containing random perturbation, such as white noise; these models are often used in natural experiments and have recently driven a large amount of research on stochastic differential equations. A new concept of ``white noise", originally constructed for finite dimensional spaces, is extended here to the case of infinite dimensional spaces. The main purpose is to develop stochastic higher-order Sobolev type equation theory and provide some practical applications. The main idea is to construct ``noise" spaces using the Nelson -- Gliklikh derivative. Abstract results are applied to the Boussinesq -- Lòve model with additive ``white noise" within Sobolev type equation theory. Because of their usefulness, we mainly focus on Sobolev type equations with relatively p-bounded operators. We also use well-known methods in the investigation of Sobolev type equations, such as the phase space method, which reduces a singular equation to a regular one, as defined on some subspace of the initial space.
Citation: Angelo Favini, Georgy A. Sviridyuk, Alyona A. Zamyshlyaeva. One Class of Sobolev Type Equations of Higher Order with Additive "White Noise". Communications on Pure & Applied Analysis, 2016, 15 (1) : 185-196. doi: 10.3934/cpaa.2016.15.185
References:
[1]

A. B. Al'shin, M. O. Korpusov and A. G. Sveshnikov, Blow-up in Nonlinear Sobolev Type Equations,, Series in Nonlinear Analysis and Applications, (2011). doi: 10.1515/9783110255294. Google Scholar

[2]

G. V. Demidenko and S. V. Uspenskii, Partial Differential Equations and Systems Not Solvable with Respect to the Highest Order Derivative,, N.Y., (2003). doi: 10.1201/9780203911433. Google Scholar

[3]

A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces,, N.Y., (1999). Google Scholar

[4]

Yu. E. Gliklikh, Global and Stochastic Analysis with Applications to Mathematical Physics,, London, (2011). doi: 10.1007/978-0-85729-163-9. Google Scholar

[5]

Yu. E. Gliklikh and E. Yu. Mashkov, Stochastic Leontieff type equations and mean derivatives of stochastic processes,, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 6 (2013), 25. Google Scholar

[6]

M. Kovács and S. Larsson, Introduction to stochastic partial differential equations,, in \emph{Proceedings of, 4 (2008), 8. Google Scholar

[7]

A. I. Kozhanov, Boundary Problems for Odd Ordered Equations of Mathematical Physics,, Novosibirsk, (1990). Google Scholar

[8]

L. D. Landau and E. M. Lifshits, Theoretical Phisics, VII. Elasticity Theory,, Mscow, (1987). Google Scholar

[9]

I. V. Melnikova, A. I. Filinkov and M. A. Alshansky, Abstract stochastic equations II. Solutions in spaces of abstract stochastic distributions,, \emph{Journal of Mathematical Sciences}, 116 (2003), 3620. doi: 10.1023/A:1024159908410. Google Scholar

[10]

A. L. Shestakov, A. V. Keller and E. I. Nazarova, Numerical solution of the optimal measurement problem,, \emph{Automation and Remote Control}, 73 (2012), 97. doi: 10.1134/S0005117912010079. Google Scholar

[11]

A. L. Shestakov and G. A. Sviridyuk, On a new conception of white noise,, \emph{Obozrenie Prikladnoy i Promyshlennoy Matematiki}, 19 (2012), 287. Google Scholar

[12]

A. L. Shestakov and G. A. Sviridyuk, On the measurement of the "white noise",, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 286 (2012), 99. Google Scholar

[13]

A. L. Shestakov and G. A. Sviridyuk, Optimal measurement of dynamically distorted signals,, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 234 (2011), 70. Google Scholar

[14]

A. L. Shestakov, G. A. Sviridyuk and Yu. V. Hudyakov, Dynamic measurement in spaces of "noise",, \emph{Bulletin of the South Ural State University. Series: Computer Technologies, 13 (2013), 4. Google Scholar

[15]

R. E. Showalter, Hilbert Space Methods for Partial Differential Equations,, Pitman, (1977). Google Scholar

[16]

N. Sidorov, B. Loginov, A. Sinithyn and M. Falaleev, Lyapunov-Shmidt Methods in Nonlinear Analysis and Applications,, Dordrecht, (2002). doi: 10.1007/978-94-017-2122-6. Google Scholar

[17]

G. A. Sviridyuk and T. V. Apetova, The phase spaces of linear dynamic Sobolev type equations,, \emph{Doklady Akademii Nauk}, 330 (1993), 696. Google Scholar

[18]

G. A. Sviridyuk and V. E. Fedorov, Linear Sobolev Type Equations and Degenerate Semigroups of Operators,, Utrecht, (2003). doi: 10.1515/9783110915501. Google Scholar

[19]

G. A. Sviridyuk and N. A. Manakova, The Dynamical Models of Sobolev Type with Showalter - Sidorov Condition and Additive 'Noise',, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 7 (2014), 90. Google Scholar

[20]

G. A. Sviridyuk and O. V. Vakarina, Linear Sobolev type equations of higher order,, \emph{Doklady Akademii Nauk}, 393 (1998), 308. Google Scholar

[21]

G. A. Sviridyuk and A. A. Zamyshlyaeva, The phase spaces of a class of linear higher-order Sobolev type equations,, \emph{Differential Equations}, 42 (2006), 269. doi: 10.1134/S0012266106020145. Google Scholar

[22]

G. Uizem, Linear and Nonlinear Waves,, Mscow, (1977). Google Scholar

[23]

S. Wang and G. Chen, Small amplitude solutions of the generalized IMBq equation,, \emph{Mathematical Analysis and Applications}, 274 (2002), 846. doi: 10.1016/S0022-247X(02)00401-8. Google Scholar

[24]

S. A. Zagrebina and E. A. Soldatova, The linear Sobolev-type equations with relatively p-bounded operators and additive white noise,, \emph{The Bulletin of Irkutsk State University. Series, 6 (2013), 20. Google Scholar

[25]

A. A. Zamyshlyaeva, The higher-order Sobolev-type models,, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 7 (2014), 5. Google Scholar

[26]

A. A. Zamyshlyaeva, Stochastic incomplete linear Sobolev type high-ordered equations with additive white noise,, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 299 (2012), 73. Google Scholar

show all references

References:
[1]

A. B. Al'shin, M. O. Korpusov and A. G. Sveshnikov, Blow-up in Nonlinear Sobolev Type Equations,, Series in Nonlinear Analysis and Applications, (2011). doi: 10.1515/9783110255294. Google Scholar

[2]

G. V. Demidenko and S. V. Uspenskii, Partial Differential Equations and Systems Not Solvable with Respect to the Highest Order Derivative,, N.Y., (2003). doi: 10.1201/9780203911433. Google Scholar

[3]

A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces,, N.Y., (1999). Google Scholar

[4]

Yu. E. Gliklikh, Global and Stochastic Analysis with Applications to Mathematical Physics,, London, (2011). doi: 10.1007/978-0-85729-163-9. Google Scholar

[5]

Yu. E. Gliklikh and E. Yu. Mashkov, Stochastic Leontieff type equations and mean derivatives of stochastic processes,, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 6 (2013), 25. Google Scholar

[6]

M. Kovács and S. Larsson, Introduction to stochastic partial differential equations,, in \emph{Proceedings of, 4 (2008), 8. Google Scholar

[7]

A. I. Kozhanov, Boundary Problems for Odd Ordered Equations of Mathematical Physics,, Novosibirsk, (1990). Google Scholar

[8]

L. D. Landau and E. M. Lifshits, Theoretical Phisics, VII. Elasticity Theory,, Mscow, (1987). Google Scholar

[9]

I. V. Melnikova, A. I. Filinkov and M. A. Alshansky, Abstract stochastic equations II. Solutions in spaces of abstract stochastic distributions,, \emph{Journal of Mathematical Sciences}, 116 (2003), 3620. doi: 10.1023/A:1024159908410. Google Scholar

[10]

A. L. Shestakov, A. V. Keller and E. I. Nazarova, Numerical solution of the optimal measurement problem,, \emph{Automation and Remote Control}, 73 (2012), 97. doi: 10.1134/S0005117912010079. Google Scholar

[11]

A. L. Shestakov and G. A. Sviridyuk, On a new conception of white noise,, \emph{Obozrenie Prikladnoy i Promyshlennoy Matematiki}, 19 (2012), 287. Google Scholar

[12]

A. L. Shestakov and G. A. Sviridyuk, On the measurement of the "white noise",, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 286 (2012), 99. Google Scholar

[13]

A. L. Shestakov and G. A. Sviridyuk, Optimal measurement of dynamically distorted signals,, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 234 (2011), 70. Google Scholar

[14]

A. L. Shestakov, G. A. Sviridyuk and Yu. V. Hudyakov, Dynamic measurement in spaces of "noise",, \emph{Bulletin of the South Ural State University. Series: Computer Technologies, 13 (2013), 4. Google Scholar

[15]

R. E. Showalter, Hilbert Space Methods for Partial Differential Equations,, Pitman, (1977). Google Scholar

[16]

N. Sidorov, B. Loginov, A. Sinithyn and M. Falaleev, Lyapunov-Shmidt Methods in Nonlinear Analysis and Applications,, Dordrecht, (2002). doi: 10.1007/978-94-017-2122-6. Google Scholar

[17]

G. A. Sviridyuk and T. V. Apetova, The phase spaces of linear dynamic Sobolev type equations,, \emph{Doklady Akademii Nauk}, 330 (1993), 696. Google Scholar

[18]

G. A. Sviridyuk and V. E. Fedorov, Linear Sobolev Type Equations and Degenerate Semigroups of Operators,, Utrecht, (2003). doi: 10.1515/9783110915501. Google Scholar

[19]

G. A. Sviridyuk and N. A. Manakova, The Dynamical Models of Sobolev Type with Showalter - Sidorov Condition and Additive 'Noise',, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 7 (2014), 90. Google Scholar

[20]

G. A. Sviridyuk and O. V. Vakarina, Linear Sobolev type equations of higher order,, \emph{Doklady Akademii Nauk}, 393 (1998), 308. Google Scholar

[21]

G. A. Sviridyuk and A. A. Zamyshlyaeva, The phase spaces of a class of linear higher-order Sobolev type equations,, \emph{Differential Equations}, 42 (2006), 269. doi: 10.1134/S0012266106020145. Google Scholar

[22]

G. Uizem, Linear and Nonlinear Waves,, Mscow, (1977). Google Scholar

[23]

S. Wang and G. Chen, Small amplitude solutions of the generalized IMBq equation,, \emph{Mathematical Analysis and Applications}, 274 (2002), 846. doi: 10.1016/S0022-247X(02)00401-8. Google Scholar

[24]

S. A. Zagrebina and E. A. Soldatova, The linear Sobolev-type equations with relatively p-bounded operators and additive white noise,, \emph{The Bulletin of Irkutsk State University. Series, 6 (2013), 20. Google Scholar

[25]

A. A. Zamyshlyaeva, The higher-order Sobolev-type models,, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 7 (2014), 5. Google Scholar

[26]

A. A. Zamyshlyaeva, Stochastic incomplete linear Sobolev type high-ordered equations with additive white noise,, \emph{Bulletin of the South Ural State University. Series: Mathematical Modelling, 299 (2012), 73. Google Scholar

[1]

Yan Wang, Lei Wang, Yanxiang Zhao, Aimin Song, Yanping Ma. A stochastic model for microbial fermentation process under Gaussian white noise environment. Numerical Algebra, Control & Optimization, 2015, 5 (4) : 381-392. doi: 10.3934/naco.2015.5.381

[2]

Arnaud Debussche, Sylvain De Moor, Julien Vovelle. Diffusion limit for the radiative transfer equation perturbed by a Wiener process. Kinetic & Related Models, 2015, 8 (3) : 467-492. doi: 10.3934/krm.2015.8.467

[3]

Qiumei Zhang, Daqing Jiang, Li Zu. The stability of a perturbed eco-epidemiological model with Holling type II functional response by white noise. Discrete & Continuous Dynamical Systems - B, 2015, 20 (1) : 295-321. doi: 10.3934/dcdsb.2015.20.295

[4]

Xinfu Chen, Carey Caginalp, Jianghao Hao, Yajing Zhang. Effects of white noise in multistable dynamics. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1805-1825. doi: 10.3934/dcdsb.2013.18.1805

[5]

Shengfan Zhou, Min Zhao. Fractal dimension of random attractor for stochastic non-autonomous damped wave equation with linear multiplicative white noise. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2887-2914. doi: 10.3934/dcds.2016.36.2887

[6]

Georgios T. Kossioris, Georgios E. Zouraris. Finite element approximations for a linear Cahn-Hilliard-Cook equation driven by the space derivative of a space-time white noise. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1845-1872. doi: 10.3934/dcdsb.2013.18.1845

[7]

Zhaojuan Wang, Shengfan Zhou. Random attractor and random exponential attractor for stochastic non-autonomous damped cubic wave equation with linear multiplicative white noise. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4767-4817. doi: 10.3934/dcds.2018210

[8]

Boris P. Belinskiy, Peter Caithamer. Stochastic stability of some mechanical systems with a multiplicative white noise. Conference Publications, 2003, 2003 (Special) : 91-99. doi: 10.3934/proc.2003.2003.91

[9]

Yuguo Lin, Daqing Jiang. Long-time behaviour of a perturbed SIR model by white noise. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1873-1887. doi: 10.3934/dcdsb.2013.18.1873

[10]

Luis J. Roman, Marcus Sarkis. Stochastic Galerkin method for elliptic spdes: A white noise approach. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 941-955. doi: 10.3934/dcdsb.2006.6.941

[11]

Boris P. Belinskiy, Peter Caithamer. Energy of an elastic mechanical system driven by Gaussian noise white in time. Conference Publications, 2001, 2001 (Special) : 39-49. doi: 10.3934/proc.2001.2001.39

[12]

Alessia E. Kogoj, Ermanno Lanconelli, Giulio Tralli. Wiener-Landis criterion for Kolmogorov-type operators. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2467-2485. doi: 10.3934/dcds.2018102

[13]

Ming Wang. Sharp global well-posedness of the BBM equation in $L^p$ type Sobolev spaces. Discrete & Continuous Dynamical Systems - A, 2016, 36 (10) : 5763-5788. doi: 10.3934/dcds.2016053

[14]

Minzilia A. Sagadeeva, Sophiya A. Zagrebina, Natalia A. Manakova. Optimal control of solutions of a multipoint initial-final problem for non-autonomous evolutionary Sobolev type equation. Evolution Equations & Control Theory, 2019, 8 (3) : 473-488. doi: 10.3934/eect.2019023

[15]

Massimiliano Tamborrino. Approximation of the first passage time density of a Wiener process to an exponentially decaying boundary by two-piecewise linear threshold. Application to neuronal spiking activity. Mathematical Biosciences & Engineering, 2016, 13 (3) : 613-629. doi: 10.3934/mbe.2016011

[16]

Yanzhao Cao, Li Yin. Spectral Galerkin method for stochastic wave equations driven by space-time white noise. Communications on Pure & Applied Analysis, 2007, 6 (3) : 607-617. doi: 10.3934/cpaa.2007.6.607

[17]

Tianlong Shen, Jianhua Huang, Caibin Zeng. Time fractional and space nonlocal stochastic boussinesq equations driven by gaussian white noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1523-1533. doi: 10.3934/dcdsb.2018056

[18]

Ying Hu, Shanjian Tang. Nonlinear backward stochastic evolutionary equations driven by a space-time white noise. Mathematical Control & Related Fields, 2018, 8 (3&4) : 739-751. doi: 10.3934/mcrf.2018032

[19]

Davit Martirosyan. Exponential mixing for the white-forced damped nonlinear wave equation. Evolution Equations & Control Theory, 2014, 3 (4) : 645-670. doi: 10.3934/eect.2014.3.645

[20]

Ugur G. Abdulla. Wiener's criterion at $\infty$ for the heat equation and its measure-theoretical counterpart. Electronic Research Announcements, 2008, 15: 44-51. doi: 10.3934/era.2008.15.44

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (7)
  • HTML views (0)
  • Cited by (1)

[Back to Top]